# SDR SWIA2021070959339

- Difficulty date: May 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 1000-1027 S17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT BAGGAGE BAY DOOR LOWER SII HAS CORROSION FS 1000 TO 1047 LH STGR 17 AS MARKED.       (C-CHECK RO 7/7/2021)    AFT BAGGAGE BAY DOOR LOWER SILL REPLACED AS PER CRJ 900 SRM 51-42-06-001-001-A01, SRM 51-42-13-001-001-A01, SRM 51-42-21-001-001-A01, SRM 51-42-15-001-001-A01, SRM 51-41-02-001-001-A01 AND DWG # MM670-35085 REV L. SEE CONTINUE CARD FOR DETAILS. M337 AND TASK CARD 51-900-1002-SKY COMPLIED WITH. PERFORMED LEAK CHECK REF. CRJ-900 AMM 21-31-00-910-801-A02. NO DEFECTS NOTED.
